# SDR AWXA200600526

- Difficulty date: February 13, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465632
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON AFT SIDE OF FRAME TIE AT BS 967 BETWEEN STR 27L AND STR 27R.  CORROSION WAS REMOVED AND RE-WORK WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-00-07-1A1 FIG 101.  DAMAGED AREA WAS REMOVED IAW BOEING 737-300 SRM 53-00-07-2R4 FIG 201.  FABRICATED SHEAR TIE, FILLERS AND SUPPORT ANGLE IAW BOEING 737-300 SRM 53-00-07-2R4 FIG 201.  INSTALLED FABRICATED REPAIR PARTS ON FRAME AT BS 967 BETWEEN STR 27L AND 27R IAW BOEING 737-300 SRM 53-00-07-2R4 FIG 201.
